Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 57, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 29, 2008, 8:02 AM MDT for 7 counties in New Mexico. It took effect at May 29, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2008, 8:02 AM MDT (14:02 UTC)
- In effect from
- May 29, 2008, 12:00 PM MDT
- Expired
- May 29, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 2.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 291402 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 AM MDT THU MAY 29 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES ACROSS WESTERN PORTIONS OF THE FORECAST AREA... .WINDS WILL TURN MORE SOUTHWESTERLY TODAY WITH STRONG GUSTS EXPECTED THROUGHOUT THE MID/LATE AFTERNOON. IN ADDITION...DRIER AIR WILL MIX DOWN TO THE SURFACE AND CREATE VERY LOW HUMIDITY READINGS. THE FAVORED AREA FOR THE STRONGEST WINDS AND LOWEST HUMIDITY WILL BE FOUND ALONG THE CONTINENTAL DIVIDE WESTWARD TO THE ARIZONA STATE LINE. NMZ101-105-109-292130- /O.UPG.KABQ.FW.A.0054.080529T1800Z-080530T0200Z/ /O.NEW.KABQ.FW.W.0057.080529T1800Z-080530T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 802 AM MDT THU MAY 29 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 52
1 follow-up statement
000 WWUS85 KABQ 292048 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 248 PM MDT THU MAY 29 2008 ...RED FLAG WARNING TO CONTINUE THIS AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES ACROSS WESTERN PORTIONS OF THE FORECAST AREA... .GUSTY SOUTHWEST WINDS AND LOW HUMIDITY WILL CONTINUE TO AFFECT WESTERN PORTIONS OF THE FORECAST AREAS THROUGH THE REMAINDER OF THIS AFTERNOON. 1 TO 2 HOURS OF CRITICAL FIRE WEATHER CONDITIONS WILL ALSO AFFECT CENTRAL AREAS SUCH AS THE RIO GRANDE VALLEY AND AREAS ALONG INTERSTATE 25 BETWEEN LAS VEGAS AND RATON. NMZ101-105-109-300200- /O.CON.KABQ.FW.W.0057.000000T0000Z-080530T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 248 PM MDT THU MAY 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 29, 3:00 AM MDT, 5 hours 2 minutes earlier.
Area forecast discussion, May 29, 3:00 AM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT THU MAY 29 2008 .DISCUSSION... THUNDERSTORMS STILL ONGOING OVER FAR NORTHEAST NEW MEXICO NEAR MID LEVEL SHORT WAVE EMBEDDED IN RAPID SOUTHWEST FLOW ALOFT...BUT THIS ACTIVITY WILL LIKELY WANE BEFORE SUNRISE. SURFACE ANALYSIS SHOWS PLENTY OF LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS THE EASTERN 2/3 OF THE STATE. DEW POINTS STILL AROUND 50 DEGREES IN ABQ AT THIS TIME. SW FLOW ALOFT WILL MIX OUT THE LOW LEVELS ACROSS THE WESTERN HALF OF AREA THIS MORNING...BUT CAN NOT RULE OUT AN ISOLATED THUNDERSTORM FORMING LATE THIS MORNING OR EARLY THIS AFTERNOON ALONG THE CENTRAL MOUNTAIN CHAIN. FROM MID AFTERNOON THROUGH MID EVENING...DRY LINE INDUCED THUNDERSTORMS SHOULD BE CONFINED TO THE FAR EASTERN PLAINS. DO NOT SUSPECT WIDESPREAD SEVERE WEATHER AS ON WEDNESDAY...BUT CAN NOT RULE OUT A STRONG TO SEVERE STORM WITH LARGE HAIL DURING PEAK HEATING WHEN MODERATE TO STRONG INSTABILITY WILL BE PRESENT. UNIDIRECTIONAL FLOW WILL MAKE SHEAR WEAK AND LONG LIVED SUPERCELLS UNLIKELY...ALTHOUGH DAMAGING STRAIGHT LINE WINDS ARE NOT OUT OF THE QUESTION AS DRIER AIR PUNCHES NORTHEASTWARD. DRIER AND QUITE WARM AIR SHOULD THEN DOMINATE MUCH OF THE AREA FRIDAY THROUGH MONDAY OR TUESDAY AS WEST TEXAS/CHIHUAHUA UPPER HIGH BUILDS NORTHWARD. HIGH TEMPERATURES OF 5 TO 15 DEGREES ABOVE NORMAL CAN BE EXPECTED WITH PARTS OF THE SE PLAINS POSSIBLY REACHING THE TRIPLE DIGITS. ABOUT THE ONLY CHANCE FOR PRECIP MAY COME TO THE NORTHEAST AS BACKDOOR COLD FRONTS FLIRT WITH THAT PART OF THE STATE. WILL LEAVE IN SMALL POPS SAT NGT AND SUNDAY...MODELS DEPICT ONLY A LIMITED MOISTURE INTRUSION. THE HIGH IS EXPECTED TO GIVE WAY TO AN UPPER TROUGH ON WEDNESDAY WHICH MAY SET OFF A FEW STORMS AND BRING TEMPS BACK DOWN TO NORMAL IN THE PROCESS...KD && .AVIATION... MVFR AND IFR CONDITIONS WILL REMAIN ACROSS NORTHEASTERN AREAS THROUGH THE EARLY MORNING HOURS WITH ADDITIONAL LOW CLOUDS DEVELOPING IN EAST CENTRAL AREAS BY SUNRISE. LOW CLOUDS AND ANY AREAS OF FOG WILL BURN OFF BY MID TO LATE MORNING. GUSTY SOUTHWEST WINDS TO 35KT WILL OCCUR OVER WESTERN AREAS INCLUDING TAF SITES KFMN AND KGUP AS WELL AS IN THE FAR NORTHEAST PORTIONS OF THE STATE. OTHER CONCERNS FOR THURSDAY AFTERNOON WILL BE ISOLATED THUNDERSTORMS EAST OF THE CENTRAL MOUNTAIN CHAIN. BEST CHANCE FOR STORMS WILL BE NEAR THE TX BORDER...ESPECIALLY IN THE NORTHEAST. GUSTY WINDS WILL BE PRIMARY HAZARD WITH ANY STORMS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... WILL UPGRADE FIRE WX WATCH TO RED FLAG WARNING FOR WESTERN ZONES OF 101...105...AND 109. MODELS ARE HINTING AT MUCH LESS WINDINESS IN THE WEST...SO CONFIDENCE IS A BIT LOWER IN MEETING THE NECESSARY WIND CRITERIA FOR THE WARNING. STILL THINK THAT HIGH MIXING HEIGHTS WILL PULL DOWN SOME OCCASIONAL STRONG GUSTS IN THE VERY LATE AFTERNOON. IT WILL ALSO BE QUITE BREEZY ACROSS THE NORTH CENTRAL AREAS WHERE 1 TO 2 HOURS OF CRITICAL FIRE WX WILL BE POSSIBLE. ALSO...SOME UNCERTAINTY EXISTS REGARDING PLACEMENT OF THUNDERSTORM ACTIVITY THIS AFTERNOON WITH THE PRIMARY CONCERN BEING PLACEMENT OF THE LOW LEVEL MOISTURE/DRYLINE. MODELS ARE SPEEDING UP THE EASTWARD PROGRESSION OF THE MOISTURE...HOWEVER HAVE OPTED TO KEEP ISOLATED THUNDERSTORMS ALONG AND EAST OF THE CENTRAL MOUNTAINS WITH BEST CHANCES TOWARD THE TX BORDER. DRY CONDITIONS WILL CONTINUE ON FRIDAY...BUT WINDS LOOK TO REMAIN BELOW CRITICAL THRESHOLDS. A WARM AND DRY WEEKEND WILL ALSO BE ON TAP DUE TO A RIDGE ALOFT BUILDING SOUTH OF THE AREA. WINDS WILL BE OCCASIONALLY BREEZY IN THE AFTERNOON BUT ARE NOT EXPECTED TO STRENGTHEN TOO MUCH. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 84 43 86 44 / 5 0 0 0 GALLUP.......................... 82 36 82 36 / 5 0 0 0 GRANTS.......................... 83 39 84 38 / 5 0 0 0 GLENWOOD........................ 90 45 91 47 / 5 0 0 0 CHAMA........................... 74 30 74 33 / 10 0 0 0 LOS ALAMOS...................... 78 46 80 48 / 10 0 0 0 RED RIVER....................... 69 31 70 30 / 10 0 0 0 TAOS............................ 78 38 80 35 / 10 0 0 0 SANTA FE........................ 81 44 82 46 / 10 0 0 0 SANTA FE AIRPORT................ 84 47 85 47 / 10 0 0 0 ESPANOLA........................ 85 43 86 42 / 10 0 0 0 ALBUQUERQUE HEIGHTS............. 90 57 90 58 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 91 50 92 50 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 86 53 87 55 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 89 51 91 52 / 10 0 0 0 SOCORRO......................... 90 53 93 55 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 80 46 82 46 / 10 5 0 0 MORIARTY/ESTANCIA............... 84 46 89 48 / 10 5 0 0 CARRIZOZO....................... 86 54 91 54 / 10 0 0 0 RUIDOSO......................... 80 49 85 50 / 20 0 0 0 RATON........................... 82 43 85 44 / 20 10 0 0 LAS VEGAS....................... 80 48 82 45 / 20 0 0 0 ROY............................. 82 53 85 51 / 20 10 0 0 CLAYTON......................... 87 58 89 56 / 20 20 0 0 SANTA ROSA...................... 86 53 92 54 / 20 5 0 0 TUCUMCARI....................... 90 60 96 59 / 20 10 0 0 FORT SUMNER..................... 87 59 94 58 / 20 10 0 0 CLOVIS.......................... 88 60 96 58 / 20 10 0 0 PORTALES........................ 88 60 96 59 / 20 10 0 0 ROSWELL......................... 90 63 100 62 / 20 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. && 19/52
Hazardous weather outlook, May 29, 5:42 AM MDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MDT THU MAY 29 2008 NMZ001>021-026-301200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 542 AM MDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR THE WEST CENTRAL AND SOUTHWEST MOUNTAINS ALONG WITH THE NORTHWEST PLATEAU THIS AFTERNOON AND EVENING WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. AN ISOLATED STRONG OR SEVERE STORM PRODUCING DAMAGING WINDS OR LARGE HAIL IS POSSIBLE DURING THE LATTER HALF OF THE AFTERNOON ACROSS EASTERN NEW MEXICO...GENERALLY EAST OF A LINE FROM RATON TO FORT SUMNER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SEVERE WEATHER OR WILDFIRES. 19
In the hours before
Local storm report, May 29, 3:10 AM MDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 AM MDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL LOS ALAMOS 35.89N 106.28W
05/28/2008 M0.75 INCH LOS ALAMOS NM TRAINED SPOTTER
0338 PM HAIL 10 NE STANLEY 35.25N 105.85W
05/28/2008 E1.00 INCH SANTA FE NM PUBLIC
0340 PM HAIL 3 NE STANLEY 35.18N 105.94W
05/28/2008 M1.00 INCH SANTA FE NM CO-OP OBSERVER
0400 PM TSTM WND DMG 1 SSW SANTA CRUZ 35.97N 106.03W
05/28/2008 SANTA FE NM PUBLIC
SCREENS BLOWN OUT OF PORCH.
0405 PM HAIL 2 ESE STANLEY 35.13N 105.94W
05/28/2008 M1.75 INCH SANTA FE NM TRAINED SPOTTER
0409 PM FLASH FLOOD 5 ESE STANLEY 35.12N 105.89W
05/28/2008 SANTA FE NM TRAINED SPOTTER
0424 PM HAIL WHITE ROCK 35.80N 106.21W
05/28/2008 M0.75 INCH SANTA FE NM PUBLIC
0430 PM HAIL 2 W LOS ALAMOS 35.89N 106.32W
05/28/2008 E0.88 INCH LOS ALAMOS NM PUBLIC
HAILED FROM 430 TO 440 PM.
0430 PM HAIL 2 W LOS ALAMOS 35.89N 106.32W
05/28/2008 E0.88 INCH LOS ALAMOS NM PUBLIC
HAILED FROM 430 TO 435 PM.
0431 PM HAIL 2 W LOS ALAMOS 35.89N 106.32W
05/28/2008 E1.00 INCH LOS ALAMOS NM PUBLIC
HAILED FROM 431 TO 446 PM.
0435 PM HAIL 2 W LOS ALAMOS 35.90N 106.32W
05/28/2008 E0.88 INCH LOS ALAMOS NM PUBLIC
HAILED FROM 435 TO 445 PM.
0440 PM HAIL 2 W LOS ALAMOS 35.89N 106.32W
05/28/2008 E0.75 INCH LOS ALAMOS NM PUBLIC
HAILED FROM 440 TO 448 PM.
0442 PM HAIL LOS ALAMOS 35.89N 106.28W
05/28/2008 E0.75 INCH LOS ALAMOS NM OTHER FEDERAL
0445 PM HAIL BANDELIER NATIONAL MONU 35.78N 106.27W
05/28/2008 E1.75 INCH SANDOVAL NM PARK/FOREST SRVC
0445 PM HAIL VILLANUEVA 35.27N 105.36W
05/28/2008 M2.10 INCH SAN MIGUEL NM PUBLIC
0509 PM HAIL 1 ESE ESPANOLA 36.00N 106.05W
05/28/2008 E1.00 INCH SANTA FE NM PUBLIC
HAILED FROM 509 TO 519 PM.
0510 PM HAIL 1 W RUIDOSO 33.37N 105.66W
05/28/2008 M0.75 INCH LINCOLN NM CO-OP OBSERVER
0515 PM HAIL 1 NE ESPANOLA 36.01N 106.06W
05/28/2008 E1.00 INCH SANTA FE NM PUBLIC
HAILED FROM 515 TO 520 PM.
0525 PM HAIL 10 N ESPANOLA 36.15N 106.07W
05/28/2008 E0.88 INCH RIO ARRIBA NM PUBLIC
0530 PM HAIL 2 NW RIBERA 35.39N 105.47W
05/28/2008 M0.88 INCH SAN MIGUEL NM PUBLIC
0533 PM HAIL 1 ESE ESPANOLA 36.00N 106.05W
05/28/2008 E1.00 INCH SANTA FE NM PUBLIC
0540 PM HAIL 2 SSW FORT STANTON 33.47N 105.54W
05/28/2008 M0.75 INCH LINCOLN NM OTHER FEDERAL
0540 PM TSTM WND DMG PENASCO 36.17N 105.70W
05/28/2008 TAOS NM PUBLIC
TWO BARNS BLOWN DOWN AND ANOTHER HALF DESTROYED. ONE GOOD
SIZED WILLOW TREE BLOWN DOWN.
0540 PM HAIL 1 SE RIO LUCIO 36.19N 105.72W
05/28/2008 E0.75 INCH TAOS NM PUBLIC
0540 PM HAIL 1 SSW PENASCO 36.17N 105.70W
05/28/2008 E0.75 INCH TAOS NM PUBLIC
HAILED FROM 540 TO 543 PM.
0630 PM HAIL 2 SSW CONCHAS 35.37N 104.20W
05/28/2008 E2.00 INCH SAN MIGUEL NM PUBLIC
HAILED FROM 630 TO 650 PM.
0635 PM HAIL 3 SW CONCHAS 35.37N 104.22W
05/28/2008 E1.75 INCH SAN MIGUEL NM PUBLIC
0644 PM HAIL CONCHAS 35.40N 104.19W
05/28/2008 M1.25 INCH SAN MIGUEL NM TRAINED SPOTTER
0645 PM HAIL 2 SSW CONCHAS 35.37N 104.20W
05/28/2008 E1.75 INCH SAN MIGUEL NM PUBLIC
HAILED FROM 645 TO 655 PM.
0700 PM HAIL CONCHAS 35.40N 104.19W
05/28/2008 E2.75 INCH SAN MIGUEL NM EMERGENCY MNGR
0749 PM HAIL CONCHAS 35.40N 104.19W
05/28/2008 E1.75 INCH SAN MIGUEL NM AMATEUR RADIO
0823 PM HAIL 5 NW TUCUMCARI 35.22N 103.79W
05/28/2008 M0.88 INCH QUAY NM TRAINED SPOTTER
0825 PM HAIL 5 N TUCUMCARI 35.24N 103.73W
05/28/2008 E1.00 INCH SAN MIGUEL NM TRAINED SPOTTER
0843 PM HAIL LOS MONTOYAS 35.42N 105.21W
05/28/2008 M0.88 INCH SAN MIGUEL NM TRAINED SPOTTER
0927 PM TORNADO 9 N TUCUMCARI 35.30N 103.73W
05/28/2008 SAN MIGUEL NM LAW ENFORCEMENT
BRIEF TOUCHDOWN. NO KNOWN DAMAGE AT THIS TIME.
0951 PM FLASH FLOOD 6 NNW TUCUMCARI 35.24N 103.77W
05/28/2008 QUAY NM LAW ENFORCEMENT
STATE ROAD 104 WASHED OUT. TRAFFIC BLOCKED BY POLICE.
1105 PM HAIL 5 NW NARA VISA 35.66N 103.16W
05/28/2008 E0.88 INCH QUAY NM TRAINED SPOTTER
&&
KDThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 59 min |
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 28, 6:11 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 2 hr |
| May 28, 6:15 PM MDT | Tornado Warning | ABQ | Chaves | 45 min |
| May 28, 6:31 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 44 min |
| May 28, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 40 min |
| May 28, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 60 min |
| May 28, 7:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 40 min |
| May 28, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 51 min |
| May 28, 7:44 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 2 hr |
| May 28, 8:07 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 113 min |
| May 28, 8:14 PM MDT | Tornado Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 28, 8:21 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 39 min |
| May 28, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 62 min |
| May 28, 9:00 PM MDT | Tornado Warning | ABQ | Quay | 45 min |
| May 28, 9:04 PM MDT | Flash Flood Warning | ABQ | Harding, Quay | 116 min |
| May 28, 9:37 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 113 min |
| May 28, 9:43 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 35 min |
| May 28, 10:33 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 42 min |
| May 28, 11:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 21 min |
| May 29, 12:22 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 34 min |
| May 29, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 67 min |
| May 29, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 66 min |
| May 29, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 55 min |
| May 29, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| May 29, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 59 min |
| May 29, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 66 min |
| May 29, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 60 min |
| May 29, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 14 min |
| May 29, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 62 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 44 min |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.